# SDR AALA20000676

- Difficulty date: April 13, 2000
- Submitted: May 22, 2000
- Operation: Air carrier
- Aircraft: N719AA
- Make and model: Boeing 727227
- Aircraft serial: 20612
- Aircraft time: 74,746 hours, 52,455 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Pressure Panel
- Condition: Cracked
- Location: Rt Wheelwell
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - RIGHT WHEELWELL PRESSURE DECK CRACKED APPROXIMATELY 1 INCH AT BEND, STA 950 RBL 52 TO RBL 70.  INSTALLED REPAIR DOUBLER IN RT WHEELWELL PRESSURE DECK, STA 940 - STA 950, RBL 52 - RBL 70 IAW ESO 11697 DATED 4-11-00.  REF:  SB 53-149R4 AND DRWING 65-89360 AND 65C 36247.  (X)
